# SDR USAA2009090292326

- Difficulty date: August 27, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 50,505 hours, 33,399 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON T-CAP CHORD AT BS 344 BETWEEN LBL 34 TO RBL 34.  REPAIRED T-CAP CHORD AT BS 344 BETWEEN LBL 34 TO RBL 34 IAW B737 SRM 53-10-51 REPAIR 5.
